# SDR CALA2010060100233

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 42,583 hours, 6,194 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE FOUND CORROSION.  CABIN LT STA 325 FLOORBEAM LBL 62" TO RBL 59" REPAIRED IAW SRM 53-00-51 REPAIR 1, FIG 201 AND HFEC NIL CRACK FOUND ATT MX WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 46 ACCOMPLISHED.
